Qualification: 
Ph.D, MPhil, MSc
s_kiruthika@cb.amrita.edu

Dr. Kiruthika S. currently serves as Assistant Professor (Sr. G) in the Department of Mathematics, School of Engineering, Coimbatore Campus. Her areas of research include Fractional Differential Equations

Publications

Publication Type: Journal Article

Year of Publication Title

2015

S. Kiruthika, “EXISTENCE OF SOLUTIONS OF FRACTIONAL INTEGRODIFFERENTIAL EQUATIONS IN BANACH SPACES”, 2015.

2014

Dr. Padmavathi S., Kiruthika, S., and Kumar, P. I. Navin, “Survey on Hand Gesture Recognition”, International Journal of Engineering Research & Technology (IJERT), vol. 3, no. 2, pp. 943 - 946, 2014.

2014

S. Divya, Kiruthika, S., Anton, A. L. Nivin, and Dr. Padmavathi S., “Segmentation, Tracking And Feature Extraction For Indian Sign Language Recognition”, International Journal on Computational Sciences & Applications (IJCSA), vol. 4, pp. 57 - 72, 2014.

2013

K. Balachandran, Kiruthika, S., and Trujillo, J. J., “Existence of solutions of nonlinear fractional pantograph equations”, Acta Mathematica Scientia, vol. 33, pp. 712 - 720, 2013.[Abstract]


This article deals with the existence of solutions of nonlinear fractional pantograph equations. Such model can be considered suitable to be applied when the corresponding process occurs through strongly anomalous media. The results are obtained using fractional calculus and fixed point theorems. An example is provided to illustrate the main result obtained in this article. More »»

2012

K. Balachandran, Kiruthika, S., Rivero, M., and Trujillo, J. J., “Existence of Solutions for Fractional Delay Integrodifferential Equations”, Journal of Applied Nonlinear Dynamics, vol. 1, pp. 309–319, 2012.

2012

K. Balachandran, Kiruthika, S., and Trujillo, J. J., “Remark on the existence results for fractional impulsive integrodifferential equations in Banach spaces”, Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 2244 - 2247, 2012.[Abstract]


This paper deal with the study of the existence of solutions of nonlinear fractional integrodifferential equations with impulsive conditions in Banach spaces, by means of fixed point principle. The purpose of the paper is to generalize the results of [5] and correct an error in the example included in [5]. More »»

2012

K. Balachandran and Kiruthika, S., “Existence of solutions of abstract fractional integrodifferential equations of Sobolev type”, Computers & Mathematics with Applications, vol. 64, pp. 3406 - 3413, 2012.[Abstract]


This paper deals with the study of existence of solutions of nonlinear fractional integrodifferential equations of Sobolev type with nonlocal condition in Banach spaces. The results are obtained by using resolvent operators, fractional calculus and fixed point technique. An example is provided to illustrate the theory. More »»

2011

K. Balachandran and Kiruthika, S., “Existence results for fractional integrodifferential equations with nonlocal condition via resolvent operators”, Computers & Mathematics with Applications, vol. 62, pp. 1350 - 1358, 2011.[Abstract]


In this paper, we prove the existence of solutions of fractional integrodifferential equations by using the resolvent operators and fixed point theorem. An example is given to illustrate the abstract results. More »»

2011

K. Balachandran, Kiruthika, S., and Trujillo, J. J., “On fractional impulsive equations of Sobolev type with nonlocal condition in Banach spaces”, Computers & Mathematics with Applications, vol. 62, pp. 1157 - 1165, 2011.[Abstract]


The objective of this paper is to establish the existence of solutions of nonlinear impulsive fractional integrodifferential equations of Sobolev type with nonlocal condition. The results are obtained by using fractional calculus and fixed point techniques More »»

2011

K. Balachandran, Kiruthika, S., and Trujillo, J. J., “Existence results for fractional impulsive integrodifferential equations in Banach spaces”, Communications in Nonlinear Science and Numerical Simulation, vol. 16, pp. 1970 - 1977, 2011.[Abstract]


This paper is mainly concerned with the existence of solutions of first order nonlinear impulsive fractional integrodifferential equations in Banach spaces. The results are obtained by using fixed point principles. Further, some interesting examples are presented to illustrate the theory.

More »»

2010

K. Balachandran and Kiruthika, S., “Existence of solutions of abstract fractional impulsive semilinear evolution equations”, Electronic Journal of Qualitative Theory of Differential Equations, vol. 4, pp. 1–12, 2010.[Abstract]


In this paper we prove the existence of solutions of fractional impulsive semilinear evolution equations in Banach spaces. A nonlocal Cauchy problem is discussed for the evolution equations. The results are obtained using fractional calculus and fixed point theorems. An example is provided to illustrate the theory. More »»

0

K. Balach and Kiruthika, S., “EXISTENCE OF SOLUTIONS OF ABSTRACT FRACTIONAL IMPULSIVE SEMILINEAR EVOLUTION EQUATIONS”.

Faculty Research Interest: